# SDR 97UAL900049

- Difficulty date: January 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1853U
- Make and model: Doug DC-10-30
- Aircraft serial: 47812
- Engine: Ge CF650C2
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Part number: ARB7131501
- Condition: Cracked
- Location: Fillet Fairing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE L-CHECK, THE LT SLAT NR 1 FAIRING ATTACH FITTING WAS FOUND CRACKED AND NOT REPAIRABLE.  MANUFACTURED A NEW FITTING PER DRAWING ARB7131501.  INSTALLED FITTING ON AIRCRAFT.
